# SDR ASMF201012003

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 19,759 hours, 10,553 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 19,502 hours, 10,635 cycles
- Component: Slat
- Component part number: 114A50304
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A BIRD STRIKE IN RT WING DURING LANDING. ACFT WAS SENT TO THE HANGAR AND MX PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING CRACK IN THE L/E SLAT NR 6; SO IT WAS REPLACED IAW MM 27-81-54, TESTED CORRECT.
